# SDR FDEA201604221352

- Difficulty date: April 22, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 48,476 hours, 21,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL & INTERNAL R1 DOOR EMER LIGHT INOPERATIVE.  APPLIED POWER, ALLOWED POWER SUPPLY TO CHARGE IAW AMM 33-51-00-0.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00-5.
